I have been on the depo shot for almost 5 years now and recently I have been bleeding dark brown. At first is was just after sex or after being aroused but I have been bleeding for about a week or two now and it's not enough for a tampon.
This can happen after being on Depo a while. That's one of the reasons we are supposed to have a break from Depo every few years,
However, if that is not an option for you, you can ask for your next couple of shots to be given at 9/10 week intervals, rather than the normal 12 weeks. That will stop the bleeding, & you can return to having them at 12 weeks.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I started my period, and its brown blood which I've been told is normal but I've been
Posted 13 Mar 2014 • 1 answer
Posted 28 Apr 2014 • 8 answers
Posted 30 Jul 2014 • 2 answers
Depo-Provera - I was bleeding for 13 days on depo and today I had very little brown stuff and I went
Posted 27 May 2016 • 0 answers
Posted 14 Dec 2016 • 1 answer